# SDR DALA2018061203964

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 56,742 hours, 31,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT NLG DOOR FRAME BS 49.  REPAIRED IAW SRM 53-90-01, PAR 8, FIG 6, VOL I, SRM 51-30-05, VOL.II, AND SRM 51-30-02, VOL II.
